What is the average dose in which people start noticing this severe weight gain? I've been on Topamax with no relief and every side effect in the book and am trying Depakote now but am worried about the weight gain. I've noticed I've already gained about 15-20 lbs in the past 6-8 months.
15 Feb 2013
HI ADDY709 ,
Even the smallest amount of depakote will cause weight gain. My sister was put on depakote when she was a teenage ... her average weight is 124 lbs
..she is 5'3" ... she was up to 180 give or take ... as soon as she went off depakote she dropped the weight. It's a very common side.effect. I hope you start to feel better. I will keep.you in my.thoughts and prayers.
31 Mar 2013
I am on Lamictal 300mg. My psychiatrist decided to lower my Lamictal and add Depakote. I am pissed at her. I have gained 15 pounds in 2 months. So I stopped taking it and now I am back to my 300 mg Lamictal. I was also on Lexapro which also cause weight gain. Good Luck'
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Topamax since March 2009 and in the past few weeks (maybe 4-5) I've been having nightmares, not just bad dreams, but night ...
5 answers • 1 Oct 2009
Information on new FDA warning is not clear and seems not to indicate that it is based on only 4 cases ever reported in the US by the NAAED. I want ...
1 answer • 17 Mar 2011
I'm scared to death to try it because of the side effects but I am having DAILY migraines and this has been going on several months. I am ...
2 answers • 1 Oct 2011
I was on topamax for about 3 months and at 75 mg. This drug was highly changing my mood and personality and it was only mildly effective at helping ...
1 answer • 1 May 2012
... side effects... Has anyone ever had any problems with weakness in there legs to where they made them fall down? I felt like my legs were like ...
2 answers • 7 Oct 2013